Some results on risk-sensitive control with full observation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

26 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1-41
Journal / PublicationApplied Mathematics and Optimization
Volume37
Issue number1
Publication statusPublished - 1998
Externally publishedYes

Abstract

The Bellman equation of the risk-sensitive control problem with full observation is considered. It appears as an example of a quasi-linear parabolic equation in the whole space, and fairly general growth assumptions with respect to the space variable x are permitted. The stochastic control problem is then solved, making use of the analytic results. The case of large deviation with small noises is then treated, and the limit corresponds to a differential game. © 1998 Springer-Verlag New York Inc.

Research Area(s)

  • Bellman equation, Differential game, Risk-sensitive control, Small noise limit

Citation Format(s)

Some results on risk-sensitive control with full observation. / Bensoussan, A.; Frehse, J.; Nagai, H.
In: Applied Mathematics and Optimization, Vol. 37, No. 1, 1998, p. 1-41.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review